# SDR JJBA365PH331453

- Difficulty date: August 31, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 27,712 hours, 38,831 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED RED EMERGENCY LIGHT ON 2ND STRIP NOT ILLUMINATING AT ROW 1.  MX CREW RESECURED PLUG PERFORMED OPS CHECK WAS SATISFACTORY.
